MAUDE Adverse Event Report: ARTHREX, INC. DRILL GUIDE, 4.5MM LOCKING; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. DRILL GUIDE, 4.5MM LOCKING; ARTHROSCOPIC ACCESSORIES
Model Number DRILL GUIDE, 4.5MM LOCKING
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/16/2025, it was reported by an arthrex employee via (b)(4) that an ar-8970-01 drill guide rattled when the locking guide was attached to the plate.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the abnormal noise coming from the device.Per the directions for use (dfu) dfu-0023-eo revision 5, instruments users of this device are encouraged to contact their arthrex representatives if, in their professional judgment, they require a more comprehensive surgical technique or more information.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.To avoid damaging the instruments, do not impact or subject to blunt force any instruments that are designed to be turned or screwed in.When two devices are intended to be threaded together, ensure that they are fully engaged prior to use.

Brand Name
DRILL GUIDE, 4.5MM LOCKING
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23368661
Report Number1220246-2025-04782
Device Sequence Number8915755
Product Code NBH
UDI-Device Identifier00888867133723
UDI-Public00888867133723
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL GUIDE, 4.5MM LOCKING
Device Catalogue NumberAR-8970-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown